# SDR ZZDA2011973

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N337AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BROKEN L1 DOOR.  REPLACED L1 DOOR FWD ENTRY LIGHT COVER OPS CHECK GOOD REF AMM 33-29 NO DEFECTS WITH EMERGENCY EXIT SIGNS.
